Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Old 06-12-2014, 05:22 PM   #1
Crackedpolystrene's Avatar
Crackedpolystrene
Registered Users
seller
 
Join Date: Jul 2013
Location: Georgia.
Posts: 252
My Mood:
Issues With Birth Control

Okay, so maybe some of you have experienced this or similar or can offer insight. I hope!

I had my LO 9 months ago, and 6 weeks pp I had the paragard iud inserted. That was a complete disaster, heavy bleeding, cramps, longer periods.

So I had it removed and switched to beyaz because I was on it a few years ago with no problems whatsoever, but now after finishing my first pack I've been bleeding for like 2 weeks straight.

What is up?! Have any of you experienced something similar? Any advice to regulate my cycle? Help!

Advertisement

Crackedpolystrene is offline   Reply With Quote
Old 06-12-2014, 05:43 PM   #2
stevensmom's Avatar
stevensmom
Administrator
Squeeze your own darn cheeks
sitesupporter
seller
seller
 
Join Date: Feb 2009
Location: a little place called Home
Posts: 54,033
My Mood:
Re: Issues With Birth Control

I would probably contact your doctor
__________________
Erica , wife to Ben, momma to Steven11.06 Emily9.10 Matthew 8.13
Forever in my heart, always on my mind (3.09, 5.09, 12.11)
Swag with me! Bing it!
BabyBoyBlueBoutique
stevensmom is offline   Reply With Quote
Old 06-12-2014, 06:48 PM   #3
Crackedpolystrene's Avatar
Crackedpolystrene
Registered Users
seller
 
Join Date: Jul 2013
Location: Georgia.
Posts: 252
My Mood:
Quote:
Originally Posted by stevensmom
I would probably contact your doctor
Yeah, I am definitely doing that as well
Crackedpolystrene is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.